MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER

WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER
Catalog Number 8070101
Medical Device Problem Codes Contamination (1120); Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigate of this issue is ongoing.Upon completion of the investigation and if additional information is provided from the manufacturer's customer a follow-up report will be submitted.
 
Event or Problem Description
The customer, dompé farmaceutici, contacted the device manufacturer on 04feb2025 to report that during dispensing of the customer's drug for ophthalmic use, a foreign body was noticed inside a pipette (device which is used for the administration of the drug) after reconstitution with the west vial adapter.No adverse event has been reported as the dose related to the reported event has not been administered.
 
Additional Manufacturer Narrative
A review of batch records for lot # h190 revealed no non-conformance.All qc inspections were conducted according to procedures, no other issues were identified.According to the manufacturer's records, lot # h190 was manufactured according to relevant procedures, tested before release, packed and shipped according to specifications.Retained samples from lot # h190 were visually inspected by the sub-contractor, no findings were observed.According to available data, the nature and size of the foreign body could not be determined from the photo provided by the manufacturer's customer.Since no sample was received, the complaint subject could not be fully investigated.Therefore, the probable root cause could not be determined.

Brand Name
VIAL ADAPTER
Common Device Name
VIAL ADAPTER
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key21518537
Report Number3000223297-2025-00004
Device Sequence Number8335319
Product Code LHI
UDI-Device Identifier07290108240498
UDI-Public(01)07290108240498(17)260301(10)H190
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2026
Device Catalogue Number8070101
Device Lot NumberH190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown